PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Some extensions of a certain integral transform to a quotient space of generalized functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we establish certain spaces of generalized functions for a class of ɛs2,1 transforms. We give the definition and derive certain properties of the extended ɛs2,1 transform in a context of Boehmian spaces. The extended ɛs2,1 transform is therefore well defined, linear and consistent with the classical ɛs2,1 transforms. Certain results are also established in some detail.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-06-17
zaakceptowano
2015-10-19
online
2015-11-25
Twórcy
  • Omari: Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134,
    Jordan
  • Omari: Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134,
    Jordan
Bibliografia
  • [1] Al-Omari, S. K. Q., Hartley transforms on certain space of generalized functions, Georg. Math. J., 2013; 20(3), 415-426
  • [2] Al-Omari, S. K. Q., Kilicman, A., Note on Boehmians for class of optical Fresnel wavelet transforms, J. Funct. Spac. Applic.,2012, Article ID 405368, doi:10.1155/2012/405368, 1-13[Crossref]
  • [3] Al-Omari, S. K. Q., Kilicman, A., On generalized Hartley-Hilbert and Fourier-Hilbert transforms, Adva. Diff. Equ., 2012, 2012:232doi:10.1186/1687-1847-2012-232, 1-12[Crossref]
  • [4] Boehme, T. K., The support of Mikusinski operators, Trans. Amer. Math. Soc., 1973; 176, 319-334
  • [5] Al-Omari, S. K. Q., Kilicman, A., On diffraction Fresnel transforms for Boehmians, Abstr. Appli. Anal., 2011, Article ID 712746.1-13
  • [6] Mikusinski, P., Zayed, A., The Radon transform of Boehmians, Amer. Math. Soc., 1993; 118.2/, 561-570
  • [7] Roopkumar, R., Generalized Radon transform, Rocky Mount. J. Math., 2006; 36(4), 1375-1390
  • [8] Brown, D., Dernek, N., Yürekli, O., Identities for the E2;1-transform and their applications, Appli. Math. Compu. 2007; 187,1557-1566
  • [9] Zemanian, A. H., Distribution theory and transform analysis, Dover Publications, Inc., New York. First Published by McGraw-Hill,Inc. New York, 1965
  • [10] Karunakaran, V., Roopkumar, R., Operational calculus and Fourier transform on Boehmians, Colloq. Math., 2005; 102, 21-32
  • [11] Karunakaran, V., Vembu, R., Hilbert transform on periodic Boehmians, Houst. J. Math., 2003, 29 , 439-454
  • [12] Karunakaran, V., Vembu, R., On point values of Boehmians, Rocky Moun. J. Math., 2005, 35, 181-193
  • [13] Mikusinski, P., Convergence of Boehmians, Japan. J. Math., 1983, 9, 159-179
  • [14] Mikusinski, P., Fourier transform for integrable Boehmians, Rocky Mountain J. Math., 1987, 17, 577-582
  • [15] Mikusinski, P., Boehmians and generalized functions, Acta Math. Hungar., 1988, 51, 271-281.
  • [16] Mikusinski, P., Tempered Boehmians and ultra distributions, Proc. Amer. Math. Soc., 1995, 123, 813-817
  • [17] Mikusinski, P., On flexibility of Boehmians, Integ. Trans. Spec. Funct. 4, 1996, 141-146[Crossref]
  • [18] Mikusinski, P., Boehmians and pseudoquotients, Appl. Math. Inf. Sci., 2011, 5, 192-204
  • [19] Mikusinski, J., Mikusinski, P., Quotients de suites et leurs applications dans l’anlyse fonctionnelle, C. R. Acad. Funct., 1994, 2,219-230
  • [20] Nemzer, D., Periodic Boehmians, Int. J. Math. Math. Sci., 1989, 12, 685-692[Crossref]
  • [21] Al-Omari, S. K. Q., On a class of generalized Meijer-Laplace transforms of Fox function type kernels and their extension to a classof Boehmians, Bull. kore. Math. Soc., 2015, In Press.
  • [22] Al-Omari, S. K. Q., Agarwal, P., Some general properties of a fractional Sumudu transform in the class of Boehmians, Kuwait J.Scie. Engin., 2015, In Press.
  • [23] Kananthai, A., The distribution solutions of ordinary differential equation with polynomial coefficients, Southeast Asian Bulle.Math., 2001, 25, 129-134
  • [24] Loonker, D., Banerji, P. K., Solution of integral equations by generalized wavelet transform, Bol. Soc. Paran. Mat., 2015, 33.2/,89-94[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0075
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.